# SDR DALA2023112809785

- Difficulty date: November 27, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32005
- Aircraft time: 17,171 hours, 6,916 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHIP 3899 -ATB- DUE TO BURNING SMELL IN CABIN. CORRECTIVE ACTION: SMELL PRESUMED TO BE FROM PREVIOUS BIRD STRIKE TO RIGHT ENGINE. DURING BORESCOPE FOUND BIRD REMAINS ON BLEED VALVE AND MULTIPLE COMPRESSOR STAGES. PERFORMED DUCT BURNOUT PER B737 AMM 25-00 AND REPLACED RECIRC FILTERS PER AMM 21-25 ON LOG PAGE 0083240.
